# SDR 3EJA86705/13/21

- Difficulty date: May 2, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N867JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5292
- Aircraft time: 8,536 hours, 5,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397225
- Part serial: 02190H9671
- Condition: Failed
- Location: Cockpit Lt
- Part time: 8,536 hours, 5,724 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS SIDE WINDOW SHATTERED ON CLIMB OUT. R/R LH HEATED SIDE WINDOW IAW CE560 AMM 56-12-00. LEAK CHECK GOOD.
